# SDR CA150410011

- Difficulty date: April 8, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE RED MASTER WARNING LIGHT ILLUMINATED FLASHING WITH THE RT ENG LO OIL PRESS ANNUNCIATOR.  THE OIL PRESS GAUGE READ BELOW THE RED LINE NEAR ZERO. THE INDICATION LASTED LESS THAN 10 SECONDS, AFTER 10 SECONDS ALL INDICATIONS REMAINED GREEN UNTIL LANDING AT DIVERSION AIRPORT.  RT OIL PRESS AROUND 100 PSI WHEN LEVEL CRUISE.
